On the Theory of Average Case Complexity. Ben-David, S., Chor, B., Goldreich, O., & Luby, M. J. Comput. Syst. Sci., 44(2):193–219, Elsevier, 1992.
bibtex   
@article{bendavid1992,
title        = {On the Theory of Average Case Complexity},
author       = {Ben-David, Shai and Chor, Benny and Goldreich, Oded and Luby, Michel},
fjournal     = {Journal of Computer and System Sciences},
journal      = {J. Comput. Syst. Sci.},
volume       = {44},
number       = {2},
pages        = {193--219},
year         = {1992},
publisher    = {Elsevier},
}
Downloads: 0